# SDR DALA2021122007892

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 37,561 hours, 13,650 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3772 -ATO- AT APPROX. 130 KTS DUE TO L2 DOOR INDICATION ILLUMINATED. CORRECTIVE ACTION: PERFORMED HIGH ENERGY STOP INSPECTION & ENTRY DOOR ADJUSTMENT. FOUND 2 STOP PINS OUT OF ADJUSTMENT. ADJUSTED STOP PINS. REPLACED L2 DOOR SENSOR PRECAUTIONARY. OPS CHECKS GOOD.
